# SDR USAA2013032600010

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,531 hours, 15,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHT AT SEAT 9D IS INOPERATIVE.  RE-INSTALLED LIGHT ASSEMBLY.
